Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 7, 2015, 6:54 PM EDT for 5 counties in Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 6:54 PM EDT (22:54 UTC)
- Expired
- Jun 7, 2015, 7:35 PM EDT
- In force
- 41 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Fulton County, IN, Marshall County, IN, Miami County, IN, Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:13 PM EDT | TSTM WND DMG | Fulton, IN | REPORTS OF A POWER LINE BLOWN DOWN BY WIND GUST. CALL CAME IN AT 717 PM EDT, REPORT TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 4:56 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
686
WUUS53 KIWX 072254
SVRIWX
INC049-099-103-131-149-072345-
/O.NEW.KIWX.SV.W.0027.150607T2254Z-150607T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 PM EDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN NORTH CENTRAL INDIANA...
SOUTHERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
NORTHWESTERN MIAMI COUNTY IN NORTH CENTRAL INDIANA...
EASTERN PULASKI COUNTY IN NORTHWEST INDIANA...
SOUTHEASTERN STARKE COUNTY IN NORTHWEST INDIANA...
* UNTIL 745 PM EDT/645 PM CDT/
* AT 550 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KNOX TO 6 MILES NORTH OF WINAMAC TO 6 MILES SOUTH OF
WINAMAC...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ROCHESTER...CULVER...ARGOS...WINONA...STAR CITY...THORNHOPE...LAKE
BRUCE...MONTEREY...OBER...DELONG...OAK GROVE...BRUCE LAKE
STATION...KEWANNA...LEITERS FORD...GRASS CREEK...BURR OAK...
MAXINKUCKEE...HIBBARD...MARSHTOWN AND RUTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4133 8616 4106 8607 4092 8613 4093 8671
4114 8665 4132 8671
TIME...MOT...LOC 2254Z 281DEG 35KT 4128 8661 4112 8651
4096 8657
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
BENTLEY2 follow-up statements
957
WWUS53 KIWX 072317
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
717 PM EDT SUN JUN 7 2015
INC049-099-103-131-149-072345-
/O.CON.KIWX.SV.W.0027.000000T0000Z-150607T2345Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-MIAMI IN-
717 PM EDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MIAMI...EASTERN PULASKI...SOUTHERN MARSHALL...FULTON AND SOUTHEASTERN
STARKE COUNTIES UNTIL 745 PM EDT/645 PM CDT/...
AT 715 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CULVER TO ROCHESTER TO 11 MILES EAST OF ROYAL
CENTER...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROCHESTER...ARGOS...FULTON...LAKE MANITOU...NYENA LAKE...WALNUT...
TIOSA...ATHENS...MACY AND TALMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4111 8660 4125 8657 4127 8614 4106 8607
4092 8613 4093 8671
TIME...MOT...LOC 2317Z 281DEG 35KT 4123 8632 4107 8622
4091 8628
HAIL...<.75IN
WIND...60MPH
$$
BENTLEY097
WWUS53 KIWX 072335
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
735 PM EDT SUN JUN 7 2015
INC049-099-103-131-149-072345-
/O.CAN.KIWX.SV.W.0027.000000T0000Z-150607T2345Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-MIAMI IN-
735 PM EDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI...EASTERN
PULASKI...SOUTHERN MARSHALL...FULTON AND SOUTHEASTERN STARKE COUNTIES
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4111 8660 4125 8657 4127 8614 4106 8607
4092 8613 4093 8671
TIME...MOT...LOC 2335Z 281DEG 35KT 4119 8609 4103 8599
4087 8606
$$
BENTLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:33 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 7, 3:33 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 333 PM EDT SUN JUN 7 2015 .SYNOPSIS... ISSUED AT 325 PM EDT SUN JUN 7 2015 SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT PERIOD. A FEW STORMS MAY BE STRONG THIS EVENING. LOWS TONIGHT WILL BE IN THE 60S. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS MONDAY AND MONDAY EVENING BEFORE CONDITIONS DRY ON TUESDAY. HIGHS MONDAY AND TUESDAY WILL BE IN THE UPPER 70S AND 80S. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 325 PM EDT SUN JUN 7 2015 OUTFLW BNDRY FM MORNING MCS WASHING OUT THROUGH NRN IN ATTM. SOME UPSTREAM ELEVATED REDVLPMNT TAKING PLACE WITHIN ZONE OF ENHANCED WWA ALG WRN FLANK OF DECAYING BUBBLE HIGH AND XPC THIS WILL FESTER A WHILE LONGER PRIOR TO XPCD MORE VIGOROUS SFC BASED DVLPMNT INVOF OF NE MO AND/OR WRN IL. THAT SAID SVR RISK IS ABOUT NIL OTHER THAN A MARGINAL HAIL THREAT OVR WRN ZONES IN ASSOCN/W ELEVATED STORMS THIS AFTN. REGARDLESS MAJOR CHGS REQUIRED TO PRIOR AND EXISTING GRIDS. NO DOUBT INCIPIENT NR TERM CONV FOCUS HAS SHIFTED WELL SWWD INVOF OF SRN FLANK OF STALLED OUTFLW BNDRY. WRN PORTION OF THIS MAY MIX A BIT FURTHER NWD YET THIS AFTN AS CONFIRMED IN SFC OBS AND IN ASSOCN/W LARGER SCALE SW TROUGH DIGGING SHARPLY SEWD ACRS ND AS HGT FALLS SPREAD EWD ACRS THE LAKES. HWVR POLLUTED WARM SECTOR AHD OF WK SFC CDFNT WILL HAMPER ANY SIG SFC BASED DESTABILIZATION LOCALLY AND SUSPECT AS FLW VEERS IN WAKE OF MCV LTL MORE THAN SOME SCT SHRA WILL RESULT THIS EVENING AND LIKELY DRY AFT MIDNIGHT. ND WAVE WILL DIG THROUGH LWR MI ON MON W/DECENT HGT FALLS SPREADING SEWD ACRS THE CWA. HWVR COMPOSITE OUTFLW/CDFNT DOWN ALG THE OH RVR AND POST FNTL DRYING SUGGESTS TEMPERING AFTN POPS FURTHER ESP IN LIGHT OF WHAT SHLD BE LIMITED DIURNAL DESTABILIZATION W/COOLER SPECTRUM OF MET MOS PREFERRED. && .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 325 PM EDT SUN JUN 7 2015 FOR THE FIRST PORTION OF THE LONG TERM FORECAST THE CWA WILL BE UNDER THE INFLUENCE OF A BROAD 500MB TROUGH PARKED OVER THE NORTHEASTERN UNITED STATES...QUEBEC...AND ONTARIO. SHOWERS AND THUNDERSTORMS THAT IMPACT THE AREA SUN/MON WILL EXIT THE AREA BY MONDAY EVENING AS THE FIRST WAVE MOVES OUT. RELATIVELY ZONAL FLOW TAKES OVER BRIEFLY FOR TUESDAY WITH SFC HIGH PRESSURE IN PLACE...SO EXPECT DRY MAINLY DRY CONDITIONS FOR TUESDAY...WITH HIGHS IN THE LOW TO MID 80S FOR MOST LOCATIONS AS 850MB TEMPS RISE TO 14-15C. THE SECOND SYSTEM MOVES THROUGH ON WEDNESDAY. VERTICALLY STACKED LOW PRESSURE SYSTEM WILL REACH NORTHERN ONTARIO WEDNESDAY AFTERNOON AND MOVE INTO QUEBEC BY THURSDAY MORNING. THIS WILL BRING A COLD FRONT ACROSS THE CWA WEDNESDAY AFTERNOON. BOTH ECMWF/GFS HAVE 1000-1500 J/KG MUCAPE WITH 30-40 KNOTS 0-6KM BULK SHEAR. MOISTURE LOOKS TO BE FAIRLY LIMITED HOWEVER...WITH PWATS AROUND 1.3 INCHES. KEPT GOING MENTION OF SHOWER/T-STORMS FOR WEDNESDAY AFTERNOON AND EVENING. THE COLD FRONT DRIFTS TOWARDS THE SOUTHERN CWA THURSDAY AFTERNOON AND BECOMES STATIONARY AS LOW PRESSURE TAKES SHAPE IN THE CENTRAL/NORTHERN PLAINS. THIS WILL BRING ADDITIONAL CHANCES FOR SHOWERS/T-STORMS. EVENTUALLY MOISTURE TRANSPORT/WAA INCREASE AHEAD OF THE APPROACHING SYSTEM...FORCING THE BOUNDARY NORTHWARD AS A WARM FRONT FRIDAY MORNING. THIS PUTS THE CWA SQUARELY INTO THE WARM SECTOR. FLOW ALOFT IS ZONAL...WITH STRENGTHENING HIGH OVER THE ATLANTIC/SOUTHEASTERN U.S. AND A TROUGH OVER THE WEST AND SOUTHWEST. MODEL DIFFERENCES BECOME SIGNIFICANT AT THIS POINT...BUT GIVEN THE EVENTUALLY STALLED BOUNDARY AND SOMEWHAT ZONAL FLOW THINK CONSENSUS CHANCE-SLIGHT CHANCE POPS ARE WARRANTED FOR NOW. PATTERN REMAINS RELATIVELY UNCHANGED THROUGH MONDAY OF NEXT WEEK. TEMPERATURES REMAIN STEADY AND NORMAL TO SLIGHTLY ABOVE NORMAL THROUGH THE WEEK...WITH HIGHS IN THE UPPER 70S AND 80S...AND LOWS IN THE 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 148 PM EDT SUN JUN 7 2015 MURKY NR TERM OWING TO RAPIDLY DECAYING OUTFLW BNDRY PROGRESSING THROUGH THE CWA AND NEW ELEVATED DVLPMNT ALG WRN FLANK OF BUBBLE HIGH CURRENTLY CNTRD OVR NRN IL. UPSTREAM AIRMASS ACRS NRN MO/SW IL QUITE UNSTABLE AT THIS HOUR W/ROBUST LLJ IN PLACE AHD OF MCV TRACKING ACRS NRN LK MI. GIVEN ORIENTATION OF LLJ XPC CONTD REDVLPMNT WILL EXTEND EWD THROUGH NW IN/SW MI BFR FOCUSING SWWD FM NE MO THROUGH CNTRL IL BY MID AFTN. THIS SHLD SPURN SOME EMBEDDED STRATIFORM SHRA ACRS THE TERMINALS THIS EVENING YET SHIFT THE THUNDER THREAT TO DOWNSTATE IL/IN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046. && SYNOPSIS...MCD SHORT TERM...T LONG TERM...MCD AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 7, 10:22 AM EDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1022 AM EDT SUN JUN 7 2015 INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-081000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 1022 AM EDT SUN JUN 7 2015 /922 AM CDT SUN JUN 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON ACROSS SOUTHWEST MICHIGAN INTO NORTHWEST INDIANA. THE STORMS WILL MOVE EAST INTO NORTHWEST OHIO TO EAST CENTRAL INDIANA THIS EVENING. A FEW STORMS MAY PRODUCE STRONG GUSTY WINDS AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON...ESPECIALLY ALONG AND SOUTHEAST OF THE ROUTE 24 CORRIDOR. THERE IS ALSO A CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-081000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1022 AM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING. LOCALIZED WIND GUSTS GREATER THAN 40 KNOTS AND HIGH WAVES CAN BE EXPECTED IN AND NEAR STORMS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDDAY THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON. ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED THURSDAY INTO SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX MIZ077-081000- BERRIEN- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN 1022 AM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON ACROSS SOUTHWEST MICHIGAN INTO NORTHWEST INDIANA. THE STORMS WILL MOVE EAST INTO NORTHWEST OHIO TO EAST CENTRAL INDIANA THIS EVENING. A FEW STORMS MAY PRODUCE STRONG GUSTY WINDS AND BRIEF HEAVY RAIN. HAZARDOUS SWIMMING CONDITIONS MAY OCCUR AT LAKE MICHIGAN BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON. ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED THURSDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 7, 5:56 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT SUN JUN 7 2015
INZ003-012-072230-
LA PORTE IN-STARKE IN-
456 PM CDT SUN JUN 7 2015
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN LA PORTE AND
WESTERN STARKE COUNTIES...
AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LA CROSSE...OR 10 MILES EAST
OF DE MOTTE...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LA CROSSE...
NORTH JUDSON...
SAN PIERRE...
LOMAX AND SAN PIERRE...
ENGLISH LAKE...
ENGLISH LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTHWESTERN INDIANA.
LAT...LON 4122 8693 4135 8694 4137 8667 4119 8665
4118 8694 4122 8694
TIME...MOT...LOC 2156Z 264DEG 21KT 4125 8699
BENTLEYLocal storm report, Jun 7, 6:27 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT SUN JUN 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 1 SSW WANATAH 41.42N 86.90W
06/07/2015 LA PORTE IN PUBLIC
REPORTS OF TREE AND 8" LIMB DOWN NEAR
WANATAH. TIME ESTIMATED BY RADAR.
&&
MCDLocal storm report, Jun 7, 6:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EDT SUN JUN 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 2 NE CLARKS 41.15N 86.87W
06/07/2015 PULASKI IN TRAINED SPOTTER
REPORT OF TREES SNAPPED AND UPROOTED, NO
ESTIMATES ON SIZE. ESTIMATED WIND SPEEDS TO
75 MPH.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:38 AM EDT | Small Craft Advisory | IWX | 15 hr | |
| Jun 7, 5:56 PM EDT | Special Weather Statement | IWX | Starke | 34 min |
| Jun 7, 6:27 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 33 min |
| Jun 7, 6:38 PM EDT | Areal Flood Advisory | IWX | LaPorte, Pulaski, Starke | 3 hr |
| Jun 7, 7:20 PM EDT | Special Weather Statement | IWX | Cass, Miami, Wabash | 25 min |
| Jun 7, 7:22 PM EDT | Special Weather Statement | IWX | White | 23 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.